# SDR VNAA202302171111

- Difficulty date: February 16, 2023
- Submitted: February 17, 2023
- Operation: Air carrier
- Aircraft: N547NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15317
- Aircraft time: 18,220 hours, 16,643 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Sensor
- Part number: 601R905441
- Condition: Unserviceable
- Location: 300
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OUT THEY RECEIVED A CAUTION ELEVATOR SPLIT MESSAGE AND A CAS MISCOMP STATUS MSG. REMOVED AND REPLACED LH AND RH ELEVATOR POSITION TRANSMITTERS IAW CRJ900 AMM 27-34-10-000/400-801
